# SDR CA000621005

- Difficulty date: June 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 45,175 hours, 42,785 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Oil Cooler
- Condition: Failed
- Location: Nr 2 Csd
- Part time: 40,768 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) A/C 759, , FLT 195,  NR 2 CSD DISCONNECTED DUE LOW OIL PRESSURE LIGHT CAME ON. REPLACED NR 2 CSD OIL COOLER DUE COOLER BLOCKED BY PIECES OF FAN DIFUSER DUCT LINING, THAT HAD BROKEN UP. REPLACED NR 2 ENGINE AS PER WORK CARD 1125-2,
